Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Painful swollen left big toe after jogging, red spots painful. What can this be?

today, I have a numb painful swollen left big toe . 7 days ago, i went jogging after a long period of inactivity and I remember that I felt some discomfort in the toe as I was running. From the day after until today, i have had no symptoms whatsoever. At the left side of the toe is what appears to be a small red spot, which appears to be at the centre of the pain. I have to adjust how i walk, that is, I do not use my toe for grip.
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  257
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
I think it can be either a sprain or acute attack of GOUT. i will suggest you following things.
1.Get your blood uric acid level
2. Get X ray of the foot.
3. If x ray is normal, start taking piroxicam tablet for pain relief. Avoid jogging for some days. If uric acid is high treatment of gout will be needed.
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor